# SDR CA080128001

- Difficulty date: January 21, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,503 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 19004212401
- Condition: Broken
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AILERON CONTROL CABLES INSP, ON LT AND RT WINGS, FOUND AILERON CABLES (LT PN 190-04212-401 AND PN 190-04209-401, RT PN 190 -05550-401 AND PN 190-04209-401) WORN AND HAS SEVERAL WIRES BROKEN AT FAIRLEAD LOCATED AT LT AND RT WINGS RIB 4A WS -3025.80 MIL. SPAR 2 IN MLG WHEEL WELL. REFERENCE J/C 27-11-00-003-LT/1 SNAGS NO 128, 165 AND J/C 27-11-00-003-RT/2 SNAGS NR 87, 166.  THE WORN AREA WITH A FEW BROKEN STRANDS FOUND UNDER GROMMET NYLON (P/N PE49068-501) MOUNTED ON THE FAIRLEAD. SAME FINDING ON ERJ190 NR 00015 HRS5830 CYCLES 2643, C02 CHECK AND ALSO ERJ190 NR 00013 HRS5720 CYCLES 2635 C02 CHECK.  (TC NR 20080128001)
